# SDR C2XA03SH423

- Difficulty date: October 31, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 4,179 hours, 3,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE FOUND NOT TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK IAW EMB AMM 145 33-50-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
